| Model Number |
R1054655TP |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's power management board was replaced to address the issue.Additionally, the keypad was also replaced, which was not related to the malfunction/issue.
Additional Manufacturer Narrative
The manufacturer previously reported that a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's power management board was replaced to address the issue.Additionally, the keypad was also replaced, which was not related to the malfunction/issue.The power management board was sent to the product investigation lab (pil) for further investigation.The power management board was installed in a test bed for testing and the pil was unable to generate the reported service required code.The test bed operated on all power sources without issue, provided continuous operation on all power sources and passed all required post-test steps for power source testing.Pil has determined that returned power management board operated as expected.